# SDR 96ZZZX5800

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311LF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7070
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Pt Rotor
- Part number: 414129001
- Condition: Defective
- Location: Eng
- Part time: 1,890 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W SB 0153 R1.  PT ROTOR REPLACED.
